Catalan numbers, q-Catalan numbers and hypergeometric series

George E. Andrews

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


Catalan numbers are examined in the context of hypergeometric series. We are thus able to produce new and simple q-analogs related to the theory of partitions.

Original languageEnglish (US)
Pages (from-to)267-273
Number of pages7
JournalJournal of Combinatorial Theory, Series A
Issue number2
StatePublished - Mar 1987

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Catalan numbers, q-Catalan numbers and hypergeometric series'. Together they form a unique fingerprint.

Cite this